# SDR DLL13961024

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1504400113
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE F.S. 1212 CANTED BULKHEAD WEB.  THE DAMAGE WAS TRIMMED OUT, FILLED AND REINFORCED. ACCOMPLISHED REPAIRS PER DL ERS 273699-14.
